A Tauberian Theorem for the Power-Series Summability Method


Totur U., Canak I.

UKRAINIAN MATHEMATICAL JOURNAL, vol.69, no.12, pp.1981-1996, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 12
  • Publication Date: 2018
  • Doi Number: 10.1007/s11253-018-1482-3
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.1981-1996

Abstract

We introduce a one-sided Tauberian condition in terms of the weighted general control modulo oscillatory behavior of the integer order m with m >= 1 for the power-series summability method.